New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

baroni
Regular Member


Date Joined Jul 2008
Total Posts : 35
   Posted 7/25/2008 9:52 AM (GMT -7)   
Hello everyone I am quite new to this board and its a Godsend.So glad that Ive found it,
 My question is has anyone been given the drug Belladonna? My Dr just wrote me a script because Levision that I was taken is no longer available.I took my first one and within 10 minutes I was sleeping.I will not be able to take 3 times a day as suggested.If any of  you are taking it can you let me know how it has done for you? Any advise is appreciated.
yeah  

Canyonbabe711
Veteran Member


Date Joined Mar 2006
Total Posts : 1451
   Posted 7/25/2008 12:54 PM (GMT -7)   
Belladonna will make you sleepy. I just posted about the Levsin a couple days ago on this forum. I don't understand why it is not available anymore as it was a popular drug. I am going to try Bentyl or the generic of it. I have Donnatal at home and it is belladonna and phenobarbital but I have never used it as I know it would knock me out. The drug store had filled my Levsin with a new generic for it but the cost was over $60 for the same thing that I usually paid $7.00 so I told them to keep it. I thought I could get it on line but I can't so now I have to go back to Doctor and get another prescription for something. I only take it occasionally.

Lady Frog
Regular Member


Date Joined Feb 2008
Total Posts : 139
   Posted 7/25/2008 1:32 PM (GMT -7)   
I'm on belladonna and I love it. Yeah it does make me sleepy but I worked out with my doc that since it can be taken as needed I only take it when I know a flare up is coming. My problem side affect with it is that it makes my brain run around in my skull. But I deal with that by keeping busy. The longer I took it the less it made me sleepy. I still have days where it knocks me out but I see that as a small price to pay seeing as pain is the worst symptom that I have.

Canyonbabe711
Veteran Member


Date Joined Mar 2006
Total Posts : 1451
   Posted 7/25/2008 2:17 PM (GMT -7)   
If it makes you sleepy what do you mean it makes your brain run around? if you are sleepy how do you stay busy?

Lady Frog
Regular Member


Date Joined Feb 2008
Total Posts : 139
   Posted 7/26/2008 8:47 AM (GMT -7)   
By it makes my brain run around I mean that I can't hold a thought in my head longer then a few seconds. And while I may be sleepy I'm not falling asleep. I just slow down a lot. The things I do to keep busy tend to take longer to complete but by doing something it helps with the brain thing. I know when I told my doc what happens she had the strangest look on her face. And then asked the same question you did. The exact side effect name is nervousness. Usually once it dies down( since I can't sleep while my mind is racing) I end up crash landing for a few hours.

aussiemama67
New Member


Date Joined Mar 2013
Total Posts : 9
   Posted 3/13/2013 3:02 PM (GMT -7)   
Belladonna is the only thing that helped my IBS. I was taking 4 a day, with no side effects... now the generic is discontinued, and the Donnatal is outrageously expensive. I cut back slowly to make the generic last as long as possible, but finally had to fill the Donnatal, $64 for 120 tablets. Bummer..... I wish the Bentyl HAD worked, but it didn't :(
Was hoping to find a pharmacy perhaps in Canada that had it? No luck yet.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 1:17 AM (GMT -7)
There are a total of 2,733,393 posts in 301,111 threads.
View Active Threads


Who's Online
This forum has 151251 registered members. Please welcome our newest member, Danann.
203 Guest(s), 2 Registered Member(s) are currently online.  Details
rollout, Girlie


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer